# SDR YYFA20130723001

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,368 hours, 41,662 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 HANDSET "HOT" ALL TIMES WITH STATIC.
